# SDR CALA2025032403105

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N78524
- Make and model: Boeing 737824
- Aircraft serial: 31642
- Aircraft time: 46,651 hours, 16,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 TO 4AB & FE AND R1 DOOR EMERGENCY LIGHTS ARE NOT COMING ON REQUIRED PARTS UPDATED R&R POWER SUPPLY BATTERY AND BATTERY PACK FWD R/H IAW AMM 33-51-06-960-805 & 33-51-06-960-806. OPS CHECK GOOD NOW.
